# SDR AALA202411192363

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,792 hours, 13,431 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN OR CLOSE. ACCOMPLISHED JOB CARD 26T22052001 (COCKPIT DOOR CLEARANCE CHECK AND ADJUSTMENT).
